MathSciNet Relay Station
MathSciNet bibliographic data
MR1101221 (92d:35081) 35J10 (35Q55 35S30)
Kenig, Carlos E.; Ponce, Gustavo; Vega, Luis Oscillatory integrals and regularity of dispersive equations. Indiana Univ. Math. J. 40 (1991), no. 1, 33–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement